Green Urine Due to Propofol: A Case Report with Review of Literature OD03-OD04
Dr. Gautam Rawal,
Flat No. 417, Dhruva Apartments, Plot no. 4, I P Extension, Patparganj, Delhi-110092, India.
E-mail : firstname.lastname@example.org
The change in the colour of urine is a known occurrence in an intensive care setting and is always a cause of concern to the clinicians who have to differentiate between benign and pathological causes. Herein, we present a case of 62-year-old postoperative lady, noticed to be passing green coloured urine believed to be due to intravenous Propofol administration for induction of general anaesthesia. The green colour of urine due to Propofol occurs when clearance of Propofol exceeds hepatic elimination, and extrahepatic elimination of Propofol occurs. This discolouration of urine is a rare (less than 1% cases) but a benign side effect of Propofol, which is non-nephrotoxic and gets reversed after discontinuation of the drug.